Universal cubature formulas
Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 44-47
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1991_316_1_a9,
author = {V. N. Temlyakov},
title = {Universal cubature formulas},
journal = {Doklady Akademii Nauk},
pages = {44--47},
year = {1991},
volume = {316},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a9/}
}
V. N. Temlyakov. Universal cubature formulas. Doklady Akademii Nauk, Tome 316 (1991) no. 1, pp. 44-47. http://geodesic.mathdoc.fr/item/DAN_1991_316_1_a9/